MathSciNet Relay Station
MathSciNet bibliographic data
MR1461483 20F05 (20D08)
Babai, L.; Goodman, A. J.; Kantor, W. M.; Luks, E. M.; Pálfy, P. P. Short presentations for finite groups. J. Algebra 194 (1997), no. 1, 79–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement